# SDR MALA050425

- Difficulty date: May 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 17,964 hours, 19,905 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE RT INTAKE HEAT SYSTEM WAS CYCLING AND A SLIGHT BURNT SMELL ASSOCIATED WITH THE INTAKE HEAT BEING ON.  RETURNED TO DTW.  REPLACED LOWER DUCT AND DEICE MODULE.
